# SDR UALA2010070602388

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 80,927 hours, 9,766 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY LEFT FWD AND LEFT AISLE EEL LIGHT INOPERATIVE.  RECONNECTED CONNECTOR UNDER SEAT, CHECKS OKAY.
